# SDR FDEA201611174081

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,876 hours, 18,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  RECEIVED A LEVEL 2 CARGO DOOR FWD B ALERT .  RAN THE QRH AND THE ALERT REMAINED ON AND RETURNED TO DEPARTURE.      R & R THE FORWARD LOWER CARGO DOOR PROXIMITY SENSOR IAW AMM 52-70-01-4.  DOOR OPERATED NORMALLY IN OPEN/CLOSE MODE.  ELECTRICAL TEST OF THE FORWARD LOWER CARGO DOOR VERIFIED GOOD IAW AMM 52-31-04-700-801.  ALL DOOR TEST FROM OVERHEAD IN COCKPIT RETURNED SATISFACTORY TEST ON TWO SEPERATE TESTS.  OK FOR SERVICE.
